# SDR ASAA0280122

- Difficulty date: April 1, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5936674U5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND AFT AIRSTAIR LOWER STRAP ASSY FRAME CRACKED JUST ABOVE LEFT WHEEL.  REPLACED FRAME PER SRM 51-30-2.  (M)
